Journal of the Franklin Institute, ( ISI ), Volume (344), No (1), Year (2007-1) , Pages (757-764)

Title : ( An adaptive mesh method with variable relaxation time )

Authors: Ali Reza Soheili , John M. Stockie ,

Citation: BibTeX | EndNote

Moving mesh partial differential equations have been widely used in the last decade for solving differential equations exhibiting large solution variations such as shock waves and boundary layers. In this paper, we have applied a dynamic adaptive method for solving time-dependent differential equations. The mesh velocities are governed by an equation in which a relaxation time is employed to move nodes in such a way that they remain concentrated in regions of rapid variation of the solution. A numerical example involving a blow-up problem shows the advantage of using a variable relaxation time over a fixed one

Keywords

, Moving mesh method; Blow, up problem; Relaxation
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016069,
author = {Soheili, Ali Reza and John M. Stockie},
title = {An adaptive mesh method with variable relaxation time},
journal = {Journal of the Franklin Institute},
year = {2007},
volume = {344},
number = {1},
month = {January},
issn = {0016-0032},
pages = {757--764},
numpages = {7},
keywords = {Moving mesh method; Blow-up problem; Relaxation time},
}

[Download]

%0 Journal Article
%T An adaptive mesh method with variable relaxation time
%A Soheili, Ali Reza
%A John M. Stockie
%J Journal of the Franklin Institute
%@ 0016-0032
%D 2007

[Download]